# SDR FDEA2018080381872

- Difficulty date: July 18, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB1244501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LEADING EDGE STA XORS 562 UPPER STRUCTURE INNER BEADED DOUBLER HAS 3 CRACKS .250" - 1.0". VIEW THROUGH  SLAT CABLES BOTTOM PANELS SLAT TRACK 10 AREA. INSTALLED REPAIR DOUBLER REF SRM 57-10-00 FIG 71 VOL I  07/26/18. INSTALLED DOUBLER REF SRM 57-10-00 FIG 71 VOL I ITEM 4. FABRICATED DOUBLER REF SRM 57-10-00 FIG 71 VOL I.
